# SDR RRXA000409

- Difficulty date: January 6, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- Aircraft time: 66,961 hours, 42,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO LEFT SIDE BAGG FLOOR TRACK SUPPORT AT STA 1140 FWD DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED CORROSION AND DAMAGED TRACK SUPPORT, TREATED AREA IAW DC8 SRM 51-1-8, FABRICATED PART AND INSTALLED IAW DC8 SRM 53-1-0 AND 53-2-0.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
